# SDR NWAA072569864

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 67,225 hours, 65,135 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED VERY HOT TEMPERATURES AND SMOKE IN THE CABIN.   THE FLIGHT CREW COULD SMELL SMOKE AND OIL FUMES ALSO.  NO MENTION OF COM COMPLIANCE BUT CREW DID SAY THAT ALL PACK INDICATIONS WERE NORMAL.  THE FLIGHT RETURNED TO A SUCCESSFUL BUT OVERWEIGHT LANDING BACK AT LAN AND WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE DID FIND OIL RESIDUE IN THE LEFT COALESCER BAG AND REPLACED IT.  SOURCE OF OIL WAS NOT IDENTIFIED.  COMPLETE PACK BURNOUT PROCEDURES WERE ACCOMPLISHED AND THE COCKPIT TEMPERATURE CONTROLLER WAS REPLACED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
